# SDR 2008UALA02545

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 70,528 hours, 8,007 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B23791
- Condition: Gouged
- Location: Bs 2193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT HKG, FOUND 3.5 DIA GOUGE AT FUSELAGE SKIN STA 2193 AND WL 200.  DAMAGED AREA REPAIRED AS EVA-71460B AND INSPECTION CHECKED SATISFACTORY.
